# SDR QXEA2019032500140

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,687 hours, 18,947 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION ILLUMINATED. RETURNED TO FILED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERREGTED CDS + FOUND NO FAULTS C/W FUNC. TEST OF PROP DEICE SYSTEM OPS TEST GOOD. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
